# SDR RAIA960332

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 891
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Wow Switch
- Part number: 5EN16N95
- Condition: Out Of Adjust
- Location: Nose Gear
- Part time: 10,521 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT NR 7420 - GEAR WOULD NOT RETRACT.  MAINTENANCE ADJUSTED WOW SWITCH, GEAR SWING GOOD.  (M)
